MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FS ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FS ACTIVATED PTT REAGENT; TEST, TIME, PARTIAL THROMBOPLASTIN
Catalog Number 10445710
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states (ous) customer contacted a siemens customer care center to report discordant increased factor viii (f viii) results obtained on one patient measured with actin fs on the cs-5100 instrument compared to alternate method.Two different samples from the same patient were tested on two dates ((b)(6) 2026).This mdr is about the results obtained on (b)(6) 2026, results obtained on (b)(6) 2026 are referenced in a separate mdr.The available data confirm that the discrepancy is limited to fviii results, while other test results for the same patient were not reported as discrepant.Measurements with factor-deficient plasmas show expected recoveries, and no indication of an inhibitor was reported.Additionally, the patient results show decreased von willebrand factor antigen (vwf ag) and activity (vwf ac), indicating reduced vwf levels.Differences between fviii results obtained with different assay systems may occur due to methodological variability between aptt-based assays, particularly in samples with altered vwf levels.Based on the provided information, there is no indication of an analytical problem specific to the siemens system.The observed discrepancy in fviii results is most likely attributable to method-dependent differences between the assay systems used.No evidence is available suggesting interference from tranexamic acid (exacyl).The customer is operational.The instrument is performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
The customer reported the observation of discordant increased factor viii (f viii) results obtained on one patient sample measured with actin fs on the cs-5100 instrument compared to alternate method.No result was reported.It is unclear which is the correct result.There are no known reports of patient intervention or adverse health consequences due to the discordant increased f viii results.

Brand Name
DADE ACTIN FS ACTIVATED PTT REAGENT
Common Device Name
TEST, TIME, PARTIAL THROMBOPLASTIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
sandra dastig
emil-von-behring- str. 76
marburg 35041
GM   35041
91729477610
MDR Report Key25329237
Report Number9610806-2026-00016
Device Sequence Number9954480
Product Code GGW
UDI-Device Identifier00842768003844
UDI-Public(01)00842768003844(10)562489C(17)270202
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K811589
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10445710
Device Lot Number562489C
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/29/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age17 YR
Patient SexFemale